# SDR SWAA092924

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 9,898 hours, 5,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284A01216
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP.  RELAMPED EMERGENCY LIGHT PER MM.
